# SDR 2007UALA02350

- Difficulty date: July 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 56,954 hours, 19,612 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R EMERGENCY ESCAPE SLIDE SQUIB LIGHT FAILED TO ILLUMINATE.   [08-08-07]   SECURED LOOSE LAMP.
